# SDR CALA9800320

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77827
- Make and model: Doug DC-9-82
- Aircraft serial: 49487
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 7912641969
- Condition: Broken
- Location: Tr Contl Valve
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE RT HYDRAULIC SYSTEM PRESSURE LOW LIGHT ILLUMINATED AND PRESSURE DROPPED TO ZERO WHILE EN ROUTE.  ALTERNATE GEAR EXTENSION WAS USED.  WHEN THE AIRCRAFT LANDED AT RSW THE RT MAIN GEAR DOOR SKID PLATE WAS DAMAGED.  MAINTENANCE FOUND HYDRAULIC LINE BROKEN AT RIGHT THRUST REVERSER CONTROL VALVE.  A FLEX LINE WAS INSTALLED AND A DIP WAS ISSUED TO REPLACE THE LINE WITHIN 500 FLIGHTS OR 1200 FLIGHT HOURS.  THE RT MLG DOOR SKID AND SPACER WERE REMOVED IAW ECRA 5280-91175 AND A DIP WAS ISSUED TO REPAIR WITHIN TWO CYCLES.  THE SKID AND SPACER WERE INSTALLED WHILE AIRCRAFT WAS OUT OF SERVICE IN EWR AND THE DIP WAS CLOSED.
